Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 35, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 11, 2013, 8:27 PM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Mar 13, 2013, 3:34 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 8:27 PM CDT (01:27 UTC)
- In effect from
- Mar 13, 2013, 3:34 AM CDT
- Expired
- Mar 14, 2013, 8:39 AM CDT
- In force
- 29 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
132
WGUS43 KLSX 120127
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT MON MAR 11 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF PAST RAINFALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-130127-
/O.NEW.KLSX.FL.W.0035.130313T0412Z-130318T0730Z/
/ARNM7.1.ER.130313T0412Z.130315T0600Z.130317T0730Z.NO/
827 PM CDT MON MAR 11 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM TUESDAY EVENING TO MONDAY MARCH 18.
* AT 8:00 PM MONDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY EVENING AND
CONTINUE TO RISE TO NEAR 26.2 FEET BY EARLY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON MISSING
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/12 03/13 03/14 03/15 03/16
MERAMEC RIVER
ARNOLD 24.0 17.74 20.8 24.9 25.9 26.0 25.15 follow-up statements
181
WGUS83 KLSX 121637
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 AM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND NO
PRECIPITATION IS FORECAST THROUGH TOMORROW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-131637-
/O.EXT.KLSX.FL.W.0035.130313T0524Z-130318T0730Z/
/ARNM7.1.ER.130313T0524Z.130315T0600Z.130317T0730Z.NO/
1137 AM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY.
* AT 11:00 AM TUESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE OVERNIGHT AND
CREST NEAR 26.2 FEET EARLY FRIDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT
THIS HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY
21 BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
MERAMEC RIVER
ARNOLD 24.0 21.17 24.8 26.0 26.0 25.1 23.7400
WGUS83 KLSX 130206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MERAMEC RIVER NEAR
...ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-140206-
/O.EXT.KLSX.FL.W.0035.130313T0834Z-130318T0730Z/
/ARNM7.1.ER.130313T0834Z.130315T0600Z.130317T0730Z.NO/
906 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 8:30 PM TUESDAY THE STAGE WAS 22.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE NEAR 26.2 FEET BY FRIDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. HAWKINS
ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
MERAMEC RIVER
ARNOLD 24.0 22.67 24.4 25.9 26.0 25.1 23.7272
WGUS83 KLSX 131410
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 AM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF RAINFALL FROM LAST WEEKEND AND
BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-141410-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-130318T0200Z/
/ARNM7.1.ER.130313T1557Z.130314T1200Z.130317T0200Z.NO/
910 AM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL SUNDAY MORNING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.8 FEET THURSDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT
THIS HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY
21 BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
MERAMEC RIVER
ARNOLD 24.0 23.76 24.8 24.7 24.4 23.5 22.1507
WGUS83 KLSX 140224
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MERAMEC RIVER NEAR ARNOLD
...AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-150224-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-130316T0600Z/
/ARNM7.1.ER.130313T2000Z.130314T0600Z.130315T0600Z.NO/
924 PM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* AT 9 PM WEDNESDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.1 FEET AFTER MIDNIGHT TOMORROW
AND THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
MERAMEC RIVER
ARNOLD 24.0 23.93 24.1 23.8 23.3 22.3 21.4983
WGUS83 KLSX 141339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT THU MAR 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER
NEAR ARNOLD...AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
ALONG THE MERAMEC RIVER NEAR ARNOLD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-141409-
/O.CAN.KLSX.FL.W.0035.000000T0000Z-130316T0600Z/
/ARNM7.N.ER.130313T2000Z.000000T0000Z.000000T0000Z.NO/
839 AM CDT THU MAR 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:00 AM THURSDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO NEAR
22.5 FEET BY FRIDAY AFTERNOON.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
MERAMEC RIVER
ARNOLD 24.0 23.22 22.5 21.9 20.9 20.1 19.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:17 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 11, 6:17 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 617 PM CDT MON MAR 11 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 331 PM CDT MON MAR 11 2013 (TONIGHT) MAIN CONCERN FOR TONIGHT IS HOW LONG LOW CLOUDS WILL HANG AROUND AND THEIR EFFECTS ON TEMPERATURES BEHIND DEPARTING CYCLONE OVER LOWER MICHIGAN. MODELS OFTEN ARE TOO FAST ERODING LOW CLOUD COVER IN THESE TYPES OF SITUATIONS...HOWEVER THE 1200 UTC NAM/GFS DO LOOK LIKE THEY HAVE A GOOD HANDLE ON THE WESTERN EDGE OF THE CLOUD DECK AND USED A BLEND OF THESE TWO FOR PRIMARY INPUT TO SKY GRIDS. THIS YIELDS DECREASING CLOUDS WSW-ENE TONIGHT WITH THE CLOUDINESS CONDITIONS STAYING OVER NE MO AND W/C IL WHERE LL CAA WILL CONTINUE UNDER CYCLONIC FLOW ALOFT. TEMPERATURES TONIGHT ARE FORECAST TO BE SEASONALLY COLD WITH LOWS RANGING FROM THE MID 20S TO NEAR FREEZING. GOSSELIN && .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 331 PM CDT MON MAR 11 2013 (TUESDAY - WEDNESDAY) ANOTHER MIDLEVEL SYSTEM WITHIN NW FLOW ALOFT WILL COME OUT OF SASKATCHEWAN THIS EVENING DEEPEN WITH TIME AND TRAVEL INTO CENTRAL WISCONSIN BY 1800 UTC TUESDAY. THIS IMPULSE WILL ACT TO DEEPEN THE LONGWAVE TROUGH EAST OF THE ROCKY MOUNTAINS. A SECONDARY SHOT OF COLDER AIR WILL COME IN TOMORROW WITH THIS SECOND IMPULSE AS WELL AS LOW CLOUD COVER ONCE AGAIN. TEMPERATURES AGAIN WILL BE PROBLEMATIC DURING THIS PERIOD. MAV/MET MOS NUMBERS ARE 5+ DEGREES APART ON TUESDAY AND LEANED EVER SO SLIGHTLY TOWARD COOLER MET GUIDANCE (ESPECIALLY UP NORTH) GIVEN EXPECTED INCREASING LOW CLOUD COVER AND STRENGTHENING CAA THROUGHOUT THE DAY. HIGH TEMPERATURES ARE FORECAST TO RANGE FROM THE UPPER 30S UP NORTH TO LOW 50S OVER FAR SE MO. KEPT SCH POPS FOR RAIN/SNOW OVER NE MO AND W/C IL WHERE STRONGEST MIDLEVEL FORCING FOR ASCENT WILL BE LOCATED ALONG/AHEAD OF TRACK OF 500-HPA VORTICITY MAXIMA. SKIES WILL GRADUALLY CLEAR ON TUESDAY NIGHT FROM WEST TO EAST. WENT AOB COOLEST GUIDANCE IN AREAS WITH CLEAR SKIES EXPECTED...ROUGHLY IN C MO IN CLOSE PROXIMITY TO SFC RIDGE AXIS WHICH RESULTED IN L/M 20S. FURTHER EAST...FAVORED WARMER MET DUE TO MORE CLOUD COVER WITH LOWS IN THE UPPER 20S TO NEAR 30 DEGREES. STRONG WAA WILL COMMENCE ON WEDNESDAY ESPECIIALY OVER WESTERN SECTIONS OF THE AREA. WITH CLEAR OR MOSTLY CLEAR SKIES EXPECTED...WENT SEVERAL DEGREES ABOVE MODEL CONSENSUS AS NWP GUIDANCE HAS BEEN MUCH TOO COOL LATE THIS WINTER/EARLY THIS SPRING WITH FULL SUNSHINE. (THURSDAY - MONDAY) DRY WEATHER WITH MODERATING TEMPERATURES ARE EXPECTED DURING THE THURSDAY THROUGH FRIDAY TIMEFRAME UNDER INCREASING MIDLEVEL HEIGHTS AND 850-HPA TEMPERATURES. FRIDAY IS STILL LOOKING LIKE THE WARMEST DAY AS 850-HPA TEMPERATURES RANGE FROM +6-+12C FROM EAST TO WEST. HIGHS ON FRIDAY ARE EXPECTED TO BE IN THE 60S...WITH SOME AREAS OVER CENTRAL AND SOUTHEAST MISSOURI APPROACHING 70F. A COLD FRONT IS PROGGED TO MOVE THROUGH FRIDAY NIGHT/EARLY SATURDAY AND BRING SEASONAL TEMPERATURES BY SUNDAY. MIDLEVEL FLOW BECOMES ZONAL BY SATURDAY NIGHT WITH SEVERAL EMBEDDED SHORTWAVES BRINGING CHC POPS FOR RAIN AS SFC FRONT STALLS OUT SOMEWHERE TO OUR SOUTH AND MAY WAVER BACK AND FORTH. ANOTHER GOOD CHC AT RAIN IS EXPECTED ON MONDAY AS A STRONGER SHORTWAVE AMPLIFIES TO THE LEE OF THE NORTHERN ROCKIES AND A SFC WAVE DEVELOPS AND DEEPENS ALONG THE AFOREMENTIONED BAROCLINIC ZONE. INTERESTING TO NOTE THAT LATEST ECMWF IS MUCH COLDER AT LOW LEVELS AND VERBATIM WOULD ACTUALLY BRING A CHANCE AT SNOW OR AT LEAST A RAIN/SNOW MIX ON SAT NIGHT/SUNDAY. HOWVER...ITS LOW LEVEL TEMPS LOOKED TOO COLD GIVEN UPPER-LEVEL FLOW REGIME SO FOR NOW DID NOT TAKE THIS SCENARIO INTO ACCOUNT IN OFFICIAL FORECAST. ALL IN ALL...LOOKS LIKE A POTENTIALLY MOIST AND UNSETTLED WX PATTERN MAY RETURN FOR THE LATTER PART OF THIS WEEKEND AND LASTING INTO EARLY NEXT WEEK. GOSSELIN && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 544 PM CDT MON MAR 11 2013 EWD PROGRESSING BACK EDGE OF LOW LEVEL CLOUDS...AROUND 2500 FT ASSOCIATED WITH LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL CLEAR OUT OF COU AROUND 00Z TUE...AND ADVECT E OF THE REST OF THE TAF SITES...FURTHER E AROUND 03Z TUE. SHOULD JUST BE SOME HIGH LEVEL CLOUDS FOR LATE EVNG AND OVERNIGHT. ANOTHER NW FLOW SHORTWAVE AND REINFORCING COLD FRONT WILL BRING ANOTHER SHOT OF LOW LEVEL CLOUDS TO THE FORECAST AREA TUE. THESE MVFR...LOW LEVEL CLOUDS SHOULD MAKE IT INTO UIN BY LATE TUE MRNG AND INTO THE REST OF THE TAF SITES DURING THE AFTN. W-NWLY SFC WINDS WILL WEAKEN THIS EVNG...AND THEN PICK UP AGAIN TUE MRNG AND BECOME GUSTY. SPECIFICS FOR KSTL...EWD ADVANCING CLEARING LINE SHOULD MAKE IT TO STL AROUND 03Z TUE...WITH JUST HIGH CLOUDS FOR LATE TGT AND TUE MRNG. ANOTHER BATCH OF LOW LEVEL CLOUDS SHOULD ADVECT SEWD INTO STL TUE AFTN. THESE CLOUDS SHOULD BE AROUND 3000 FT IN HEIGHT. WLY SFC WIND WILL WEAKEN THIS EVNG. THESE WLY SFC WINDS WILL BECOME RELATIVELY STRONG AND GUSTY AGAIN LATE TUE MRNG INTO THE AFTN. GKS && .PRELIMINARY POINT TEMPS/POPS... SAINT LOUIS 31 47 27 46 / 10 10 20 0 QUINCY 26 38 22 41 / 10 20 20 0 COLUMBIA 27 44 22 46 / 10 10 0 0 JEFFERSON CITY 27 47 23 47 / 5 5 0 0 SALEM 30 46 30 41 / 10 10 20 0 FARMINGTON 27 52 25 48 / 5 5 5 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 11, 3:52 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON MAR 11 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 352 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. GOSSELIN
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:31 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Monroe, Shelby | 18 hr |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Lewis | 8 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 8 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.